Two inequalities for meansReportar como inadecuado

Two inequalities for means - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 18 1995, Issue 3, Pages 621-623

Research Note 4160 Forteni Nr. 79, R-Jud. Harghita, Romania

Received 22 September 1993; Revised 22 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove two new inequalities for the identric mean and a mean related to the arithmeticand geometric mean of two numbers.

Autor: J. Sandor



Documentos relacionados